# SDR DALA2019052003103

- Difficulty date: May 20, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1082659) DURING INSPECTION FOUND DENTED FRAME LOCATED BS500 AND BETWEEN STR24L TO STR25L AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME BS500 AND BTW STR 24L AT FWD CARGO COMPARTMENT ASPER ER/A #577763-14 REV.A AND PRI #577763-14 REV 0, REV 1 AND REV 2.
